# SDR N6WA2021022201

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 31,818 hours, 21,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WITH SWITCH IN ARMED POSITION, FA SWITCH IS OFF.  RESET POWER TO AIRCRAFT AND PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW CRJ AMM 33-51-00, OPS TEST GOOD.
